# SDR A6WA201442115

- Difficulty date: November 1, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 26,726 hours, 26,313 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Support Bracket
- Part number: 601R45102155
- Condition: Gouged
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY WATER TANK CARGO COMPARTMENT LINER HAS TWO GOUGED SUPPORT BRACKETS.
